# SDR RAIA00801029

- Difficulty date: January 25, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 8,926 hours, 8,485 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 7928 PHL-BAG DOOR MESSAGE DURING TAKEOFF ROLL.  MAINTENANCE LUBRICATED CARGO DOOR INDICATION SWITCH.  SYSTEM CHECKED GOOD.
